# SDR AALA202105269003

- Difficulty date: May 25, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 42,591 hours, 15,403 cycles
- Engine: Iae V2533A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Solenoid
- Part number: 341F010000
- Part serial: 09323
- Condition: Faulted
- Location: Nr 2 Eng Bleed
- Part time: 35,585 hours, 14,069 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: REJECTED TAKEOFF AT APPROXIMATEY 40 KNOTS DUE TO UNUSUAL NOISE OBSERVED. CREW HEARD ENGINE STALL. ECAM ENGINE 2 STALL.  REPLACED RIGHT ENGINE BLEED PRESSURE CONTROL SOLENOID 10HA2 PER AMM 36-11-55.
